MAUDE Adverse Event Report: GYRUS ACMI, INC 7FR FIXEDPIN HEMOSTATIC PROBE

GYRUS ACMI, INC 7FR FIXEDPIN HEMOSTATIC PROBE
Model Number CD-B622LA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation.Supplemental report(s) will be submitted should any relevant new information is available and or received.The investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
As reported, the gi physician used the bicoag hemostasis probe for gi bleeding in duodenal on (b)(6) 2022.During procedure (therapeutic), the doctor discovered the tip of probe was detached from its body.The device was replaced.The intended procedure was completed using similar device.There was no patient harm or injury reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented based on customer response and updates.Communication with the customer conveyed that the subject device was discarded and will not be returned however, photo of the damage device with a detached unit was provided for evaluation.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the investigation, possible causes may include the following: the observed failure is a known phenomenon likely resulting from using the device tip past its intended range of view or range of motion.A definitive root cause cannot be identified.This issue is covered in the instructions for use: keep the device tip in sight during use.Inadvertent activation or movement of the device outside the field of vision may result in patient injury.Olympus will continue to monitor the field performance of this device.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
FIXEDPIN HEMOSTATIC PROBE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
9600 louisiana avenue north
brooklyn park, MN 55445
4848965250
MDR Report Key14793757
Report Number3011050570-2022-00080
Device Sequence Number6107827
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR206292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/24/2022
07/08/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date07/01/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown